# SDR ASAA2023061543623

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,415 hours, 1,904 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 51090360001
- Part serial: 5109036002040
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,429 hours, 1,909 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, APU WOULD NOT START AFTER 2 ATTEMPTS. GROUNDED - YES. DURING INITIAL EVALUATION FOUND ACTIVE FAULT 49-41254, REF B737-9 IFIM TASK 49-40-00-810-818. INSPECTED APU STARTER GENERATOR ELECTRICAL CONNECTOR AND THE HARNESS, NO DEFECT FOUND, REF B737-9 AMM TASK 49-11-01-200-801. CHECKED THE HARNESS BETWEEN APU START CONVERTOR CONNECTOR , D11114B AND THE APU STARTER/ GENERATOR CONNECTOR, P6, RESULT NO DEFECT FOUND REF B737-9 WDM 49-41-11 AND AMM 49-41-61-000-801. REMOVED AND REPLACED APU START CONVERTOR UNIT IAW AMM 49-41-61/401 RESULTS THE FAULT 49-41254 CHANGED TO NOT ACTIVE. THERE IS NO ACTIVE FAULT INDICATED NOW.
